Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

April - June, 2010

Volume 12, Issue 3

Division theorem in some weighted spaces of entire functionsy
Abanin A. V., Abanina D. A.

We consider weighted spaces of entire functions which are dual to the Beurling spaces of ultradifferentiable functions of mean type. We prove a division theorem, which completely characterizes all divisors of these spaces. With the help of this theorem, we obtain a criterion for the solvability of convolution equations in the Beurling classes of mean type.

Article (rus.) - [pdf] [zip-pdf]

Estimates for some potential-type operators with oscillating symbols
Gil A. V., Nogin V. A.

In the framework of Hardy spaces H p , we study multidimensional potential-type operators whose kernels have singularities on the unit sphere. Necessary and sufficient conditions are obtained for such operators to be bounded from H p   to H q , from BMO   to L , from L 1   to H 1   or from BMO   to BMO .

Article (rus.) - [pdf] [zip-pdf]

On automorphisms of strongly regular graph with parameters (396,135,30,54)
Isakova M. M., Makhnev A. A.

We found the possible orders and the structures of subgraphs of the fixed points of automorphisms of strongly regular graph with parameters (396,135,30,54). These results can be used to study automorphisms of strongly regular graph with parameters (640,243,66,108) (in such a graph the second neighborhood of vertices are strongly regular with parameters (396,135,30,54)).

Article (rus.) - [pdf] [zip-pdf]

Mathematical modeling of atmospheric processes at north ossetia Carmadon's valley
Kamenetsky E. S., Radionoff A. A.

Diurnal behaviors of Carmadon's valley aerodynamics with different directions of geostrophic wind are investigated by means of two-dimentional mathematical model. The development of vortex field in valley found to be depending on this direction.

Article (rus.) - [pdf] [zip-pdf]

Some topics of the theory of linear topological spaces (completeness, non-trivial expansions
of zero and their generators)
Korobeinik Yu. F.

The connection between the existence of non-trivial expansions of zero with respect to some system of elements in a separated linear topological space and the completeness of such systems is investigated. The notion of a generator of non-trivial expansions of zero with respect to the system X   is introduced and some sufficient conditions under which the element x   generates non-trivial expansions of zero with respect to certain systems of elements are found.

Article (rus.) - [pdf] [zip-pdf]

On correlation of two solution classes of Navier - Stokes equation
Levenshtam V. B.

We consider an initial boundary value problem for Navier - Stokes equation with mass power polinomial depend on unknown (velocity). We introduce for it the definitions of solution and generalized solution and we derive the conditions, under with a generalized solution is a solution.

Article (rus.) - [pdf] [zip-pdf]

Weak insertion of a continuous function between two comparable functions
Mirmiran M.

We give a sufficient condition for insertion of a continuous function between two comparable real-valued functions in terms of lower cut sets.

Article (ang.) - [pdf] [zip-pdf]

Estimates of the perturbed Ozeen semigroup in R n   and stability of the Navier - Stokes flow
Sazonov L. I.

We present power-like estimates for the perturbed Oseen semigroup in R n . They are used for an estimation of solutions in the nonlinear perturbed Oseen system.

Article (rus.) - [pdf] [zip-pdf]

Korobeinik Yurii Fedorovich
(on his 80's anniversary)

Article (rus.) - [pdf] [zip-pdf]

VIII International Science Conference
"Order Analysis and Related Problems of Mathematical Modeling"

Article (rus.) - [pdf] [zip-pdf]

      1, 2
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
to read articles in pdf format:

copyright © 1996-2003, SMI